| Catalog Number |
0010211 |
| Medical Device Problem Codes |
Defective Device (2588); Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Hernia (2240); Injury (2348)
| Date of Event |
08/28/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.This emdr represents the bard/davol ventrio mesh (device #1).An additional emdr was submitted to represent the bard/davol ventrio mesh (device #2).Should additional information be provided a supplemental emdr will be submitted.Not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of unspecified bard/davol ventrio patch (x2) on (b)(6) 2012 (x2) and bard mesh (bard flat mesh) on (b)(6) 2019.As reported, the patient is making a claim for an adverse patient outcome against ventrio patch.Attorney alleges that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient experienced emotional distress and the device was defective.
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.This emdr represents the bard/davol ventrio mesh (device #1).An additional emdr was submitted to represent the bard/davol ventrio mesh (device #2).Should additional information be provided a supplemental emdr will be submitted.Addendum: this supplemental emdr is submitted to document additional information provided.Root cause is inconclusive, no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-dec-2011) is considered to be a best estimate.This supplemental emdr represents the bard/davol mesh ¿ ventrio mesh (device #1).An additional supplemental emdr was submitted to represent the bard/davol ventrio mesh (device #2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of unspecified bard/davol ventrio patch (x2) on (b)(6) 2012 (x2) and bard mesh (bard flat mesh) on (b)(6) 2019.As reported, the patient is making a claim for an adverse patient outcome against ventrio patch.Attorney alleges that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient experienced emotional distress and the device was defective.Addendum per additional information provided: (b)(6) 2012 - patient was diagnosed with bilateral inguinal hernias thereby underwent open repair with the implant of two ventrio meshes (device #1 & #2).Per op notes, ¿two ventrio meshes (device #1 & #2) were placed on both right & left side using sutures.¿ (b)(6) 2019 - patient was diagnosed with recurrent right inguinal hernia thereby underwent open repair with the implant of bard mesh pre-shaped (device #3).Per op notes, ¿a bard mesh pre-shaped (device #3) was placed into the pubic tubercle.¿.